Accessibility navigation

A van Aubel theorem revisited

Glaister, P. (2015) A van Aubel theorem revisited. Mathematical Spectrum, 48 (1). pp. 33-36. ISSN 0025-5653

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:40356
Publisher:Applied Probability Trust

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation